|Performance Drugs, Viagra etc.
May 4, 2010
Been poz. since 92. No Hospital stays....Not on any PI's, however, with a low cd4 and 12 thousand vl and having tested 4 yrs. ago for histo...I'm on the preventative med for that. Sporanox 100mg 4X a day since 2006. Currently on Truvada and Videx. Therefore, what is the safest "Performance drug" I've taken Cialis 10mg once...AND WENT TO SLEEP! EAST TEXAS HERE - THANKS MAN!
| Response from Mr. Vergel
Dear East Texas Man:
Let's start with basics first. You should probably talk to your doctor to get you on another HIV regimen to get your viral load to undetectable first. Tenofovir and DDI together can cause lowering of CD4 cells, pancreatitis and decreased kidney function. Besides, triple nucleoside regimens are no longer acceptable under current guidelines. Have a genotype test done to see what else you can take and make sure you let us know what the outcome is. Hopefully, you can switch to a better combo.
Now, let's talk about sexual function. Sporanox, like Ketoconazole, has been reported) to cause erectile dysfunction ( www.lareb.nl/documents/kwb_2005_4_itra.pdf ) but that should not be a reason to stop this important medication that is key for your survival.
Cialis is the erectile enhancing drug with the longest half life in the body (2-3 days), but it can cause flushing, sinus stuffiness, redness, gut problems and back ache is some. 10-20 mg work in many men. It is also prescribed in low doses for daily use. I have never heard about sleep induced by the drug. Viagra and others cause similar side effects, but are effective in many men. Some men who have a lot of side effects with orals use TRIMIX, a penile injection with great efficacy. But TRIMIX needs to be prescribed by an urologist who can train you how to dose and inject so that you do not end up in an emergency room with priapism (prolonged erection that can cause gangrene of the penis).
Get your HIV viral load controlled, your CD4 cells up (hopefully) and eventually you can probably stop the Sporanox if your doctor thinks your immune system has improved enough to get you out of trouble.
Please let me know if you have any more questions about this highly stigmatized topic.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Achy Balls After Touching Blood Worried I Have HIV
- Burning Penis After Licking Genital Worried I Have HIV
- Chills After Rubbing Stripper Worried I Have HIV
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Itchy Scrotum After Needle Stick Sign Of HIV AIDS
- Itchy Skin After Giving Oral Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.